MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM; DENTAL IMPLANT
Catalog Number TSVH11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the dental implant located in dental position number #25 failed due to peri-implantitis.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: pma/510(k) number: k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22467002
Report Number0002023141-2025-01873
Device Sequence Number4234927
Product Code DZE
UDI-Device Identifier00889024019577
UDI-Public(01)00889024019577(17)260722(10)1242737
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/22/2026
Device Catalogue NumberTSVH11
Device Lot Number1242737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic